m+Medelevator.RU
← Поиск публикаций
Pediatric nephrology (Berlin, Germany) · 2008

Cyanide poisoning in the post-transplantation patient-a cautionary tale.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Quinlan Catherine, Gill Denis, Waldron Mary, Awan Atif

Аннотация

There have been few reported cases of cyanide toxicity following treatment with sodium nitroprusside. We report on the case of a paediatric patient who had received sodium nitroprusside for intractable hypertension in the post-operative period, resulting in cyanide toxicity. Treatment with sodium thiosulphate, sodium nitrate and haemodialysis resulted in the elimination of cyanide from the circulation. The patient made a full recovery with no neurological sequelae.

Предметные рубрики MeSH